Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Primitive ideals in group rings of polycyclic groups


Author: Robert L. Snider
Journal: Proc. Amer. Math. Soc. 57 (1976), 8-10
MSC: Primary 16A26
DOI: https://doi.org/10.1090/S0002-9939-1976-0414622-1
MathSciNet review: 0414622
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ F$ is a field which is not algebraic over a finite field and $ G$ is a polycyclic group, then all primitive ideals of the group ring $ F[G]$ are maximal if and only if $ G$ is nilpotent-by-finite.


References [Enhancements On Off] (What's this?)

  • [1] G. M. Bergman, The logarithmic limit-set of an algebraic variety, Trans. Amer. Math. Soc. 157 (1971), 459-469. MR 43 #6209. MR 0280489 (43:6209)
  • [2] P. Hall, On the finiteness of certain soluble groups, Proc. London Math. Soc. (3) 9 (1959), 595-622. MR 22 #1618. MR 0110750 (22:1618)
  • [3] D. S. Passman, Primitive group rings. Pacific J. Math. 47 (1973), 499-506. MR 0332942 (48:11267)
  • [4] J. E. Roseblade, The integral group rings of hypercentral groups, Bull. London Math. Soc. 3 (1971), 351-355. MR 45 #408. MR 0291314 (45:408)
  • [5] -, Group rings of polycyclic groups, J. Pure Appl. Algebra 3 (1973), 307-328. MR 48 #11269. MR 0332944 (48:11269)
  • [6] A. E. Zalesskiĭ, Irreducible representations of finitely generated nilpotent torsion free groups, Mat. Zametki 9 (1971), 199-210 = Math. Notes 9 (1971), 117-123. MR 46 #1912. MR 0302769 (46:1912)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26

Retrieve articles in all journals with MSC: 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0414622-1
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society